# SDR QXEA200700697

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 14,858 hours, 10,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - FOUND PANEL 632CB OUTER SKIN DAMAGED TWO PLACES.  REPAIRED IAW SRM 57-41-01 AND 57-42-32.
